DC FieldValueLanguage
dc.contributor.authorExner, Pavel-
dc.contributor.authorSeifert, Christian-
dc.contributor.authorStollmann, Peter-
dc.date.accessioned2021-07-23T07:22:01Z-
dc.date.available2021-07-23T07:22:01Z-
dc.date.issued2013-07-12-
dc.identifier.citationAnnales Henri Poincare 15 (6): 1109-1121 (2014)de_DE
dc.identifier.issn1424-0661de_DE
dc.identifier.urihttp://hdl.handle.net/11420/9949-
dc.description.abstractIn this paper, we prove that the existence of absolutely continuous spectrum of the Kirchhoff Laplacian on a radial metric tree graph together with a finite complexity of the geometry of the tree implies that the tree is in fact eventually periodic. This complements the results by Breuer and Frank in (Rev Math Phys 21(7):929-945, 2009) in the discrete case as well as for sparse trees in the metric case. © 2013 Springer Basel.en
dc.language.isoende_DE
dc.publisherSpringer International Publishing AGde_DE
dc.relation.ispartofAnnales Henri Poincaréde_DE
dc.subject.ddc510: Mathematikde_DE
dc.titleAbsence of absolutely continuous spectrum for the Kirchhoff Laplacian on radial treesde_DE
dc.typeArticlede_DE
dc.type.diniarticle-
dcterms.DCMITypeText-
tuhh.abstract.englishIn this paper, we prove that the existence of absolutely continuous spectrum of the Kirchhoff Laplacian on a radial metric tree graph together with a finite complexity of the geometry of the tree implies that the tree is in fact eventually periodic. This complements the results by Breuer and Frank in (Rev Math Phys 21(7):929-945, 2009) in the discrete case as well as for sparse trees in the metric case. © 2013 Springer Basel.de_DE
tuhh.publisher.doi10.1007/s00023-013-0274-4-
tuhh.publication.instituteMathematik E-10de_DE
tuhh.type.opus(wissenschaftlicher) Artikel-
dc.type.driverarticle-
dc.type.casraiJournal Article-
tuhh.container.issue6de_DE
tuhh.container.volume15de_DE
tuhh.container.startpage1109de_DE
tuhh.container.endpage1121de_DE
dc.identifier.scopus2-s2.0-84901193662de_DE
local.status.inpressfalsede_DE
datacite.resourceTypeJournal Article-
datacite.resourceTypeGeneralText-
item.languageiso639-1en-
item.grantfulltextnone-
item.creatorOrcidExner, Pavel-
item.creatorOrcidSeifert, Christian-
item.creatorOrcidStollmann, Peter-
item.mappedtypeArticle-
item.creatorGNDExner, Pavel-
item.creatorGNDSeifert, Christian-
item.creatorGNDStollmann, Peter-
item.fulltextNo Fulltext-
item.openairetypeArticle-
item.openairecristypehttp://purl.org/coar/resource_type/c_6501-
item.cerifentitytypePublications-
crisitem.author.deptMathematik E-10-
crisitem.author.orcid0000-0001-9621-3788-
crisitem.author.orcid0000-0001-9182-8687-
crisitem.author.parentorgStudiendekanat Elektrotechnik, Informatik und Mathematik-
Appears in Collections:Publications without fulltext
Show simple item record

Page view(s)

39
Last Week
0
Last month
6
checked on Aug 8, 2022

SCOPUSTM   
Citations

5
Last Week
0
Last month
0
checked on Jun 29, 2022

Google ScholarTM

Check

Add Files to Item

Note about this record

Cite this record

Export

Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.